Advanced

A Nyström scheme with rational quadrature applied to edge crack problems

Englund, Jonas LU (2007) In Communications in Numerical Methods in Engineering 23(10). p.945-960
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Communications in Numerical Methods in Engineering
volume
23
issue
10
pages
945 - 960
publisher
John Wiley & Sons
external identifiers
  • scopus:35348989282
ISSN
1069-8299
DOI
10.1002/cnm.93
language
English
LU publication?
yes
id
af1619ae-f4e1-4c86-9a37-df66ac32f342 (old id 629728)
date added to LUP
2007-12-11 14:31:21
date last changed
2017-01-01 08:02:28
@article{af1619ae-f4e1-4c86-9a37-df66ac32f342,
  author       = {Englund, Jonas},
  issn         = {1069-8299},
  language     = {eng},
  number       = {10},
  pages        = {945--960},
  publisher    = {John Wiley & Sons},
  series       = {Communications in Numerical Methods in Engineering},
  title        = {A Nyström scheme with rational quadrature applied to edge crack problems},
  url          = {http://dx.doi.org/10.1002/cnm.93},
  volume       = {23},
  year         = {2007},
}